Lupa

Iskanje po repozitoriju Pomoč

A- | A+ | Natisni
Iskalni niz: išči po
išči po
išči po
išči po
* po starem in bolonjskem študiju

Opcije:
  Ponastavi


1 - 10 / 13
Na začetekNa prejšnjo stran12Na naslednjo stranNa konec
1.
Almost fully optimized infinite classes of Boolean functions resistant to (fast) algebraic cryptanalysis
Enes Pašalić, 2009, objavljeni znanstveni prispevek na konferenci

Opis: In this paper the possibilities of an iterative concatenation method towards construction of Boolean functions resistant to algebraic cryptanalysis are investigated. The notion of ▫$\mathcal{AAR}$▫ (Algebraic Attack Resistant) function is introduced as a unified measure of protection against classical algebraic attacks as well as fast algebraic attacks. Then, it is shown that functions that posses the highest resistance to fast algebraic attacks are necessarily of maximum ▫$\mathcal{AI}$▫ (Algebraic Immunity), the notion defined as a minimum degree of functions that annihilate either ▫$f$▫ or ▫$1+f$▫. More precisely, if for any non-annihilating function ▫$g$▫ of degree ▫$e$▫ an optimum degreerelation ▫$e+d \ge n$▫ is satisfied in the product ▫$fg=h$▫ (denoting ▫$deg(h)=d$▫), then the function ▫$f$▫ in ▫$n$▫ variables must have maximum ▫$\mathcal{AI}$▫, i.e. for nonzero function ▫$g$▫ the relation ▫$fg=0$▫ or ▫$(1+f)g=0$▫ implies. The presented theoretical framework allows us to iteratively construct functions with maximum ▫$\mathcal{AI}$▫ satisfying ▫$e+d=n-1$▫, thus almost optimized resistance to fast algebraic cryptanalysis. This infinite class for the first time, apart from almost optimal resistance to algebraic cryptanalysis, in addition generates the functions that possess high nonlinearity (superior to previous constructions) and maximum algebraic degree, thus unifying most of the relevant cryptographic criteria.
Najdeno v: ključnih besedah
Povzetek najdenega: ...Immunity), the notion defined as a minimum degree of functions that annihilate either ▫$f$▫ or...
Ključne besede: algebraic cryptoanalysis, fast algebraic attacks, algebraic immunity, annihilators, algebraic attack resistant, high degree product, stream ciphers, Boolean function
Objavljeno: 15.10.2013; Ogledov: 1495; Prenosov: 66
URL Polno besedilo (0,00 KB)

2.
A note on a geometric construction of large Cayley graps of given degree and diameter
György Kiss, István Kovács, Klavdija Kutnar, János Ruff, Primož Šparl, 2008, objavljeni povzetek znanstvenega prispevka na konferenci

Najdeno v: ključnih besedah
Povzetek najdenega: Zadetek v naslovu
Ključne besede: diameter-degree problem, Cayley graph, projective space
Objavljeno: 15.10.2013; Ogledov: 1784; Prenosov: 12
URL Polno besedilo (0,00 KB)

3.
A note on a geometric construction of large Cayley graps of given degree and diameter
György Kiss, István Kovács, Klavdija Kutnar, János Ruff, Primož Šparl, 2009, izvirni znanstveni članek

Opis: An infinite series and some sporadic examples of large Cayley graphs with given degree and diameter are constructed. The graphs arise from arcs, caps and other objects of finite projective spaces.
Najdeno v: ključnih besedah
Povzetek najdenega: Zadetek v naslovu
Ključne besede: degree, diameter problem, Moore bound, finite projective spaces
Objavljeno: 15.10.2013; Ogledov: 1671; Prenosov: 24
URL Polno besedilo (0,00 KB)
Gradivo ima več datotek! Več...

4.
On the index of caterpillars
Francesco Belardo, Enzo M. Li Marzi, Slobodan Simić, 2008, izvirni znanstveni članek

Najdeno v: ključnih besedah
Povzetek najdenega: ...eigenvalues, index, trees, caterpillars, diameter, degree sequence, ...
Ključne besede: eigenvalues, index, trees, caterpillars, diameter, degree sequence
Objavljeno: 15.10.2015; Ogledov: 960; Prenosov: 55
URL Polno besedilo (0,00 KB)

5.
On the spectral radius of unicyclic graphs with prescribed degree sequence
JianFeng Wang, Francesco Belardo, Enzo M. Li Marzi, Slobodan Simić, 2010, objavljeni znanstveni prispevek na konferenci

Najdeno v: ključnih besedah
Povzetek najdenega: Zadetek v naslovu
Ključne besede: grafi, spektri, zaporedje stopenj, graphs, specters, degree sequence
Objavljeno: 15.10.2015; Ogledov: 883; Prenosov: 92
URL Polno besedilo (0,00 KB)

6.
Minimal normal subgroups of transitive permutation groups of square-free degree
Aleksander Malnič, Dragan Marušič, Edward Dobson, Lewis A. Nowitz, 2007, izvirni znanstveni članek

Opis: It is shown that a minimal normal subgroup of a transitive permutation group of square-free degree in its induced action is simple and quasiprimitive, with three exceptions related to ▫$A_5$▫, ▫$A_7$▫, and PSL(2,29). Moreover, it is shown that a minimal normal subgroup of a 2-closed permutation group of square-free degree in its induced action is simple. As an almost immediate consequence, it follows that a 2-closed transitive permutation group of square-free degree contains a semiregular element of prime order, thus giving a partial affirmative answer to the conjecture that all 2-closed transitive permutation groups contain such an element (see [D. Marušic, On vertex symmetric digraphs,Discrete Math. 36 (1981) 69-81; P.J. Cameron (Ed.), Problems from the fifteenth British combinatorial conference, Discrete Math. 167/168 (1997) 605-615]).
Najdeno v: ključnih besedah
Povzetek najdenega: Zadetek v naslovu
Ključne besede: mathematics, graph theory, transitive permutation group, 2-closed group, square-free degree, semiregular automorphism, vertex-transitive graph
Objavljeno: 03.04.2017; Ogledov: 915; Prenosov: 53
URL Polno besedilo (0,00 KB)

7.
Grafi struktur proteinov
Miloš Tomić, 2017, diplomsko delo

Najdeno v: ključnih besedah
Povzetek najdenega: ...a graph, average shortest path, average node degree, graph energy...
Ključne besede: proteins, amino acids, graph theory, protein graphs, radius of a graph, average shortest path, average node degree, graph energy
Objavljeno: 09.11.2017; Ogledov: 544; Prenosov: 10
URL Polno besedilo (0,00 KB)

8.
On the defect of vertex-transitive graphs of given degree and diameter
Geoffrey Exoo, Robert Jajcay, Martin Mačaj, Jozef Širan, 2019, izvirni znanstveni članek

Najdeno v: ključnih besedah
Povzetek najdenega: Zadetek v naslovu
Ključne besede: degree, diameter, vertex-transitive
Objavljeno: 21.01.2019; Ogledov: 321; Prenosov: 91
URL Polno besedilo (0,00 KB)

9.
A dichotomy for weighted efficient dominating sets with bounded degree vertices
Andreas Brandstädt, Martin Milanič, 2019, izvirni znanstveni članek

Najdeno v: ključnih besedah
Povzetek najdenega: Zadetek v naslovu
Ključne besede: weighted efficient domination, bounded degree vertices, k-Bounded Weighted Efficient Domination, polynomial-time algorithm, graph algorithms
Objavljeno: 21.01.2019; Ogledov: 261; Prenosov: 96
URL Polno besedilo (0,00 KB)

10.
O ekstremnih grafih z dano stopnjo in premerom/ožino
Slobodan Filipovski, 2018, doktorska disertacija

Najdeno v: ključnih besedah
Povzetek najdenega: ...graphs, cages, excess, defect, Ramanujan graphs, selfrepeats, degree/diameter problem, spectrum, Moore graphs, asymptotic density, distance...
Ključne besede: adjacency matrix, antipodal graphs, cages, excess, defect, Ramanujan graphs, selfrepeats, degree/diameter problem, spectrum, Moore graphs, asymptotic density, distance matrices, Bermond and Bollobas problem
Objavljeno: 21.01.2019; Ogledov: 538; Prenosov: 0

Iskanje izvedeno v 0 sek.
Na vrh
Logotipi partnerjev Univerza v Mariboru Univerza v Ljubljani Univerza na Primorskem Univerza v Novi Gorici